# SDR SWIA2020080751657

- Difficulty date: June 2, 2020
- Submitted: August 7, 2020
- Operation: Air carrier
- Aircraft: N751EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10163
- Aircraft time: 36,680 hours, 26,830 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 477-565
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR SUPPORT CAP FROM JUST AFT OF FS 565.0 TO FS 477.0 LBL 9 HAD CORROSION.   REPLACED THE FLOOR SUPPORT IAW SRM, AND REO.
